# SDR DALA1123091811

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 39,423 hours, 9,720 cycles
- Engine time: 34,758 hours, 8,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Part time: 34,758 hours, 8,587 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXECUTED A DIVERSION TO LHR DUE TO REPORTS OF A FUEL ODOR DURING CLIMBOUT IN THE FLIGHT DECK AND CABIN WITH THE PACKS OFF.  ODOR DISSIPATED AFTER PACKS TURNED ON.  MAINTENANCE REMOVED AND INSPECTED LEFT AND RIGHT PACK FLOW CONTROL VALVES, REMOVED OIL CONTAMINATION, INSPECTED AIR CONDITIONING MIXER ASSEMBLY AREA, FORWARD CARGO COMPARTMENT, BLEED DUCT AT APU, AND MAIN EQUIPMENT COMPARTMENT.  NO TROUBLE FOUND.  FORWARDED APU BLEED AIR TO MEL AS A PRECAUTION.  UNABLE TO DUPLICATE SMELL IN CABIN.  AIRCRAFT PASSED VERIFICATION FLIGHT.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
